| Model Number |
030449 |
| Medical Device Problem Codes |
Failure to Fire (2610); Noise, Audible (3273)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a thoracoscopic radical surgery of lung cancer, while cutting and anastomosis, there was a jam and a clicking sound was heard when pressing the handle, which affected the normal use of the reload.The handle was replaced.However, the same problem still occurred.To resolve the issue, it was sutured manually.
Additional Manufacturer Narrative
D10 concomitant products: 030459 - 030459 endo gia r/or 60 4.8mm, lot# unknown 030449 - 030449 endo giaii uni ins, lot# unknown medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.